# SDR SCNA20210205019

- Difficulty date: January 16, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 58,058 hours, 31,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H Z-CHANNEL HAS MULTIPLE SPOTS OF CORROSION FROM STA 727-767 LBL 21. REMOVED DAMAGED AFT CARGO COMPARTMENT L/H Z-CHANNEL STA 727-847 IAW SRM 51-40-02, FABRICATED REPLACEMENT Z CHANNEL AND INSTALLED IAW SRM 53-00-53-2R-5, SRM 51-40-02, SPLICES ARE LOCATED AT STA 727E+10, 727J+10.
